# SDR L1GA200000304

- Difficulty date: April 3, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- Aircraft time: 78,322 hours, 72,642 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E WEDGE CORRODED INSIDE 4 X 6 INCHES.
